Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 30, 2015, 5:09 PM EDT for Jefferson County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 5:09 PM EDT (21:09 UTC)
- Expired
- Jun 30, 2015, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, IN
The radar
The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:10 PM EDT | FLASH FLOOD | Madison, IN | NUMEROUS STREETS FLOODING IN THE CITY OF MADISON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
321
WGUS53 KLMK 302109
FFWLMK
INC077-010015-
/O.NEW.KLMK.FF.W.0038.150630T2109Z-150701T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
509 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 815 PM EDT
* AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF JEFFERSON
COUNTY...INCLUDING WAKEFIELD...MANVILLE...BRYANTSBURG...WIRT AND
MIDDLEFORK.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
RAZOR FORK OVERFLOWS SIMMONS ROAD.
DRY FORK OVERFLOWS WHIPOORWILL ROAD.
1 TO 2 INCHES OF RAINFALL HAS FALLEN ACROSS JEFFERSON COUNTY INDIANA
AND AN ADDITIONAL 1 TO 1.5 INCHES IS EXPECTED OVER THE NEXT HOUR
WHICH WILL LEAD TO FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3891 8520 3869 8520 3874 8526 3874 8543
3871 8546 3859 8543 3861 8557 3868 8557
3868 8561 3871 8561 3874 8568 3882 8568
3882 8561 3886 8561 3888 8554 3891 8554
3891 8521
$$
MJ2 follow-up statements
132
WGUS73 KLMK 302246
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT TUE JUN 30 2015
INC077-010015-
/O.CON.KLMK.FF.W.0038.000000T0000Z-150701T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IN-
646 PM EDT TUE JUN 30 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
JEFFERSON COUNTY...
AT 642 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING ADDITIONAL THUNDERSTORMS MOVING INTO JEFFERSON COUNTY
INDIANA.
* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF JEFFERSON
COUNTY....INCLUDING BRYANTSBURG...WIRT...WAKEFIELD...VOLGA AND
SMYRNA.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
RAZOR FORK OVERFLOWS SIMMONS ROAD.
DRY FORK OVERFLOWS WHIPOORWILL ROAD.
WHILE THE HEAVY RAINS THAT PROMPTED THE WARNING HAVE MOVED OUT OF
THE AREA...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO PASS THROUGH THE
REGION THIS EVENING. THESE STORMS WILL AGGRAVATE THE ONGOING
SATURATED CONDITIONS ACROSS JEFFERSON COUNTY INDIANA AND MAY LEAD TO
ADDITIONAL FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTHEASTERN KENTUCKY.
&&
LAT...LON 3891 8520 3869 8520 3874 8526 3874 8543
3871 8546 3859 8543 3861 8557 3868 8557
3868 8561 3871 8561 3874 8568 3882 8568
3882 8561 3886 8561 3888 8554 3891 8554
3891 8521
$$
MJ197
WGUS73 KLMK 010007
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
807 PM EDT TUE JUN 30 2015
INC077-010016-
/O.EXP.KLMK.FF.W.0038.000000T0000Z-150701T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IN-
807 PM EDT TUE JUN 30 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 815 PM EDT FOR JEFFERSON
COUNTY INDIANA...
WHILE SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA FOR
THE NEXT FEW HOURS...THE THREAT OF HEAVY RAINFALL HAS COME TO AN END
AND THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
RUNOFF FROM THIS AFTERNOON RAINFALL WILL CONTINUE TO ALLOW STREAMS
TO RUN HIGH FOR THE NEXT SEVERAL HOURS. WATER LEVELS WILL DECREASE
DURING THE OVERNIGHT HOURS.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3891 8520 3869 8520 3874 8526 3874 8543
3871 8546 3859 8543 3861 8557 3868 8557
3868 8561 3871 8561 3874 8568 3882 8568
3882 8561 3886 8561 3888 8554 3891 8554
3891 8521
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:30 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 30, 3:30 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT Tue Jun 30 2015 .SHORT TERM (Now through Wednesday Night)... Issued at 325 PM EDT Tue Jun 30 2015 The synoptic pattern early this afternoon features northwesterly flow aloft across the Ohio Valley, courtesy of an upstream ridge across the western CONUS. Compact PV anomalies continue to dive through this flow, bringing chances for showers/storms to the region through the short term period. The forecast is unfolding mainly as expected this afternoon. The first concentrated round of storms affected mainly southern KY, which was tied to a compact vort max sliding through the flow aloft. That has now pushed east, so expect any development behind this activity to remain rather isolated given the lack of a focus. Further to the north, convection has blossomed along a boundary associated with a MCV passing through northern Ohio. While some of this activity may brush the far northern Bluegrass, it seems the best cold pool surge is taking place just to the north of Harrison County, KY. 0-3km shear vectors oriented largely west to east support outflow outrunning the southward sagging convection, which is what we are seeing across southwest Ohio and southern IN. The main challenge this evening will be what happens to the northwest. The latest hi-res guidance continues to suggest convection will develop across eastern IL and western IN, which will quickly slide southeast into the Ohio Valley this evening. Latest observations show very little in the way of surface convergence with perhaps a subtle boundary in the area. Therefore, am not highly confident in widespread convective development in this region which will slide into the LMK CWA this evening. Therefore, will cap pops in the 40-50 percent range until storms begin to develop and congeal (if they ever do). If these storms do get going, they could develop a cold pool and slide ESE into the region, bringing a marginal hail threat and an isolated damaging wind threat, but given the late timing, have doubts on how robust any convection will become. Otherwise, convection will dissipate tonight with the loss of daytime heating. May once again see some fog development, but high clouds moving in from the west (and the lingering smoke plume from Canada), may help to limit the density. A MCS will likely develop overnight and push into western KY on Wednesday. Timing has slowed with this system, thus have adjusted pops accordingly. Many hi-res models suggest we could see some thunderstorm development on the cold pool/differential heating boundary of this system Wednesday afternoon. Am not overly high on a severe threat given that mid/high cloud cover will likely be pretty copious limiting instability. Therefore, agree with SPC's marginal risk. On Wednesday night, another MCS is likely to develop across eastern MO and IL, which will push into the Ohio Valley overnight. The latest guidance is pretty impressive with rainfall amounts, thus will be upping QPF amounts. Flash flood guidance is the highest across the southwestern CWA, which is where the heaviest rainfall is expected to fall. That being said, 2 to locally 3 inches will be possible across portions of southern KY, which may lead to some hydro issues. If guidance trends continue, a flash flood watch could be needed. .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Jun 30 2015 Not much change in the extended range with the last several runs of model data. The upper level flow across the CONUS is expected to remain rather amplified with a trough in the eastern US and a ridge out across the west. The Ohio Valley will be situated in a northwest flow regime which will keep the overall weather pattern rather stormy and wet pattern for the remainder of the week. The wet pattern will be driven by a number of mid-level vorticies maxima that will be pushing through in the mean flow aloft. The timing of these features will be key as to when we'll see periods of storms and heavy rainfall. Two emerging signals are becoming apparent within the guidance. First, guidance suggests that the upper trough may shift a bit more southward over the weekend. This would result in the quasi-stationary boundary setting up across southern KY/northern TN. Thus, weekend rains may be more contained across southern KY than across our northern areas. Second, a continuing emerging signal that some mid-level ridging will attempt to work in from the west/southwest by the late weekend and into early next week. However, this would simply push the quasi-stationary boundary more north and stall it across our region, proving yet another environment for more stormy weather. In terms of sensible weather, partly to mostly cloudy skies will be seen throughout the period. Chances are, that we'll probably see less cloudiness in the mornings with more cloudiness in the afternoon. Rounds of showers and storms will be possible throughout the period with the passage of mid-level vorticity maxima coming through. The first of these look to push through very early in the period (Wed Night/Thursday). Second wave looks to push through Friday night and Saturday. However, the further south shift of the aforementioned frontal boundary may result in the heavy rains/storms being more concentrated down across the TN Valley. More diurnally driven convection will likely occur Sunday through Tuesday. Greatest concentration will be across the south late in the weekend with the concentration pulling northward early next week. Temperatures will remain below seasonal normals throughout the period due to expected cloud cover and associated precipitation. Generally, highs will likely run in the lower to middle 80s with overnight lows in the upper 60s to around 70. A moderation of temperatures looks likely late in the weekend and into early next week as the boundary pushes back to the north. Mid-upper 80s may envelope the region by then. Rainfall amounts over the next seven days will be fairly impressive. Depending on where the boundary actually sets up, an axis of heavy QPF will be possible. Our current forecast keeps the heaviest axis of QPF across our west and southwest. Widespread 2-4 inches rainfall amounts look likely across our region, with locally higher amounts possible across the south/southwest sections. && .AVIATION (18Z TAF Update)... Issued at 118 PM EDT Tue Jun 30 2015 Thunderstorms will continue to develop this afternoon in a couple of different areas. As it stands now, KLEX and KSDF have the best chance of seeing thunderstorm activity push in from the north later this afternoon into early this evening. There stands a bit less of a chance at KBWG where storms have fired and already pushed to the east. In any storm that affects a site, winds will be gusty along with brief vsby reductions into the IFR range. Otherwise, convection will come to an end tonight. There will once again be a chance of some light fog at KBWG and/or KLEX, but some incoming clouds from the west may help to limit the fog threat. Will introduce MVFR vsbys for now. Otherwise, renewed chances for showers and storms look to arrive toward the end of the valid TAF period as yet another system pushes in from the west. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........MJ Aviation..........KJD
Hazardous weather outlook, Jun 30, 3:46 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 346 PM EDT TUE JUN 30 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-012000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 346 PM EDT TUE JUN 30 2015 /246 PM CDT TUE JUN 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW STRONG STORMS WILL BE POSSIBLE THIS EVENING MAINLY ACROSS SOUTHERN INDIANA AND FAR NORTHERN KENTUCKY. THESE STORMS WILL BE CAPABLE OF LOCALLY STRONG WIND GUSTS AND SOME SMALL HAIL...ALONG WITH FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF STRONG STORMS IS POSSIBLE ON WEDNESDAY AFTERNOON AND EVENING. THEN...ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE MAINLY EACH AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. SIGNIFICANT AMOUNTS OF RAINFALL COULD OCCUR OVER THE COMING DAYS FOR AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY. THE MAIN CONCERNS WILL BE FOR RAPID RISES ON SMALL STREAMS AND CREEKS ALONG WITH POOLING OF WATER IN FLOOD PRONE AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/MJ
In the hours before
Special weather statement, Jun 30, 1:28 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1228 PM CDT TUE JUN 30 2015
KYZ081-082-301800-
CLINTON KY-CUMBERLAND KY-
1228 PM CDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 1225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BURKESVILLE...AND MOVING EAST AT 20 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BURKESVILLE...
ALBANY...
BOW...
FROGUE AND MODOC...
GREEN GROVE AND HEGIRA...
HIGHWAY AND SHIPLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3662 8544 3664 8546 3683 8537 3679 8501
3674 8500 3670 8502 3668 8500 3661 8500
3662 8530 3661 8540
TIME...MOT...LOC 1728Z 260DEG 16KT 3673 8538
JDGSpecial weather statement, Jun 30, 1:32 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM EDT TUE JUN 30 2015
INZ079-301800-
JEFFERSON IN-
132 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF HODGENVILLE MOVING SOUTHEAST AT
30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF NORTHERN JEFFERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3891 8520 3869 8519 3869 8521 3874 8526
3873 8536 3887 8558 3888 8558 3889 8557
3889 8554 3892 8554 3892 8521
TIME...MOT...LOC 1731Z 180DEG 0KT 3744 8571
JDGSpecial weather statement, Jun 30, 2:19 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
219 PM EDT TUE JUN 30 2015
INZ079-301850-
JEFFERSON IN-
219 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF MADISON...AND MOVING EAST AT 30
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CHINA AND CANAAN...
MANVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3891 8520 3875 8520 3875 8551 3892 8553
3892 8521
TIME...MOT...LOC 1819Z 291DEG 28KT 3886 8539
04Special weather statement, Jun 30, 3:25 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM CDT TUE JUN 30 2015
KYZ075-076-081-082-301955-
CLINTON KY-CUMBERLAND KY-METCALF KY-MONROE KY-
225 PM CDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF EDMONTON...AND MOVING SOUTHEAST
AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
EDMONTON...
BURKESVILLE...
DUBRE...
MARROWBONE...
WATERVIEW AND LESLIE...
GRIDER AND ELLINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3684 8574 3689 8574 3701 8562 3695 8545
3694 8545 3694 8543 3687 8524 3686 8525
3685 8523 3686 8521 3683 8511 3662 8523
TIME...MOT...LOC 1925Z 294DEG 34KT 3689 8561
JDG/JDSpecial weather statement, Jun 30, 4:36 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT TUE JUN 30 2015
INZ078-079-KYZ032-302120-
JEFFERSON IN-SCOTT IN-TRIMBLE KY-
436 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL
RAIN...HALF INCH HAIL...AND 50 MPH WINDS MOVING THROUGH JEFFERSON
AND SCOTT COUNTIES IN SOUTHERN INDIANA...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MADISON...AND MOVING EAST AT
20 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
* THIS STORM WILL ALSO IMPACT...
MADISON...
RINGWALD AND BELLEVIEW...
CHINA...
CANAAN...
MANVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3891 8520 3869 8521 3874 8526 3873 8532
3863 8522 3859 8523 3880 8577 3883 8573
3882 8570 3883 8562 3885 8562 3886 8558
3888 8558 3889 8554 3892 8554
TIME...MOT...LOC 2036Z 276DEG 19KT 3880 8543
MJSpecial weather statement, Jun 30, 5:01 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT TUE JUN 30 2015
INZ077-078-302130-
SCOTT IN-WASHINGTON IN-
501 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS MOVING TOWARD SCOTT AND WASHINGTON
COUNTIES IN SOUTHERN INDIANA...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BROWNSTOWN...AND MOVING
SOUTHEAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSBURG...
LITTLE YORK...
AUSTIN...
LEOTA...
ALBION AND VIENNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3875 8568 3874 8568 3873 8564 3871 8564
3871 8561 3868 8561 3868 8557 3860 8580
3875 8609 3878 8607 3877 8604 3876 8590
3873 8588 3874 8585 3881 8580
TIME...MOT...LOC 2101Z 301DEG 25KT 3878 8593
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:32 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Jun 30, 2:19 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jun 30, 4:34 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 30, 4:36 PM EDT | Special Weather Statement | LMK | Jefferson | 44 min |
| Jun 30, 5:01 PM EDT | Special Weather Statement | LMK | Scott | 29 min |
| Jun 30, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 31 min |
| Jun 30, 6:39 PM EDT | Areal Flood Advisory | LMK | Clark | 2 hr |
| Jun 30, 6:44 PM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Jun 30, 6:57 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 28 min |
| Jun 30, 7:38 PM EDT | Special Weather Statement | LMK | Clark | 32 min |
| Jun 30, 7:45 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Washington | 30 min |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.